# SDR DL72S020581

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: #2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK LOWER COVE SKIN ATTACH ANGLE IS CRACKED BELOW #2 SLAT TAI DUCT.                                   REPAIRED PER MM 57-54-000-8
